Konrad Swanepoel
Konrad Swanepoel
Подтвержден адрес электронной почты в домене lse.ac.uk - Главная страница
НазваниеПроцитированоГод
The geometry of Minkowski spaces—a survey. Part I
H Martini, KJ Swanepoel, G Weiß
Expositiones mathematicae 19 (2), 97-142, 2001
2242001
The geometry of Minkowski spaces—a survey. Part II
H Martini, KJ Swanepoel
Expositiones mathematicae 22 (2), 93-144, 2004
1732004
Antinorms and Radon curves
H Martini, KJ Swanepoel
aequationes mathematicae 72 (1-2), 110-138, 2006
622006
Largest family without a∪ b⊆ c∩ d
A De Bonis, GOH Katona, KJ Swanepoel
Journal of Combinatorial Theory, Series A 111 (2), 331-336, 2005
612005
The Fermat–Torricelli problem in normed planes and spaces
H Martini, KJ Swanepoel, G Weiß
Journal of Optimization Theory and Applications 115 (2), 283-314, 2002
592002
The local Steiner problem in normed planes
KJ Swanepoel
Networks: An International Journal 36 (2), 104-113, 2000
352000
Unit distances and diameters in Euclidean spaces
KJ Swanepoel
Discrete & Computational Geometry 41 (1), 1-27, 2009
252009
Sylvester–Gallai theorems for complex numbers and quaternions
N Elkies, LM Pretorius, KJ Swanepoel
Discrete & Computational Geometry 35 (3), 361-373, 2006
252006
Equilateral sets in finite-dimensional normed spaces
KJ Swanepoel
Seminar of Mathematical Analysis 71, 195-237, 2004
202004
Cardinalities of k-distance sets in Minkowski spaces
KJ Swanepoel
Discrete Mathematics 197, 759-767, 1999
201999
Quantitative illumination of convex bodies and vertex degrees of geometric Steiner minimal trees
KJ Swanepoel
Mathematika 52 (1-2), 47-52, 2005
172005
A lower bound for the equilateral number of normed spaces
K Swanepoel, R Villa
Proceedings of the American Mathematical Society 136 (1), 127-131, 2008
162008
Equiframed curves–a generalization of Radon curves
H Martini, KJ Swanepoel
Monatshefte für Mathematik 141 (4), 301-314, 2004
142004
Triangles of extremal area or perimeter in a finite planar point set
P Braß, G Rote, KJ Swanepoel
Discrete & Computational Geometry 26 (1), 51-58, 2001
142001
Balancing unit vectors
KJ Swanepoel
Journal of Combinatorial Theory, Series A 89 (1), 105-112, 2000
142000
A problem of Kusner on equilateral sets
KJ Swanepoel
Archiv der Mathematik 83 (2), 164-170, 2004
132004
Helly-type theorems for homothets of planar convex curves
K Swanepoel
Proceedings of the American Mathematical Society 131 (3), 921-932, 2003
132003
A new proof of Vázsonyi's conjecture
KJ Swanepoel
Journal of Combinatorial Theory, Series A 115 (5), 888-892, 2008
122008
Non-planar simplices are not reduced
H Martini, KJ Swanepoel
Publ. Math. Debrecen 64 (1-2), 101-106, 2004
122004
An algorithmic proof of the Motzkin-Rabin theorem on monochrome lines
LM Pretorius, KJ Swanepoel
The American Mathematical Monthly 111 (3), 245-251, 2004
112004
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20